# SDR UIEA2021081401803

- Difficulty date: August 13, 2021
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N489MC
- Make and model: Boeing 747412F
- Aircraft serial: 26553
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Connector
- Part number: D43699P
- Condition: Contaminated
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IN FLIGHT HYD OVHT #3.  IN FLIGHT HYD LOW QTY DOWN TO .12( REMOVED AND REPLACED CANNON PLUG DUE TO MOISTURE AND CONTAMINATION IAW SWPM 20-61-02. REMOVED AND REPLACED #3 HY/DIM CARD (PN  D43699J, NSN  ) IAW AMM 29-11-42/401. OPERATIONAL CHECKED OK. NO EXISTING FAULT FOUND.  )
